Conjugacy classes whose square is an infinite symmetric group

Research output: Contribution to journalArticlepeer-review


Let Xv be the set of all permutations ζ of an infinite set A of cardinality ℵv with the property: every permutation of A is a product of two conjugates of ζ. The set X0 is shown to be the set of permutations ζ satisfying one of the following three conditions.

Original languageEnglish
Pages (from-to)493-522
Number of pages30
JournalTransactions of the American Mathematical Society
Issue number2
StatePublished - Dec 1989

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Conjugacy classes whose square is an infinite symmetric group'. Together they form a unique fingerprint.

Cite this